# SDR CA090707005

- Difficulty date: July 6, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 28,080 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Lock
- Condition: Broken
- Location: Guide Collar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 LATCH START LOCKS WERE FOUND UNAIRWORTHY. ONE HAD A MISSING COTTER PIN AND THE OTHER HAD COTTER PIN BUT COTTER PIN HOLE WAS ALMOST CRACKED THROUGH THE HSG.
